# SDR CALA9700698

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Cracked
- Location: Bs 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORMED TEE AT BS 342, LBL 12.  THE CRACKED TEE WAS REMOVED AND A NEW TEE WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.
